# SDR AALA200800179

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 49,966 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERNAL EMERGENCY LIGHT AT LOWER AFT DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LOWER AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
